# SDR AALA202412028509

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,664 hours, 14,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: D53470436208
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON SPLICE UPPER/OUTBOARD SIDE OF LOWER SILL LEFT-HAND SIDE AFT GALLEY AREA LOCATED BETWEEN FR 66 TO STR 23L IN AFT GALLEY AREA.  REPLACED SPLICE PER A321 SRM 51-42-11-801
